# SDR 03FDEA01319

- Difficulty date: August 15, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,239 hours, 15,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02) ON FLOORBEAM AT BS 480, RBL 3 - RBL 10, WL 207.9 ON LOWER SIDE OF TOP FLANGE.  CORROSION OUT OF LIMITS.  REPLACED FLOORBEAM UPPER CHORD BS 480, LBL 38 - RBL 65, WL 207.9 IAW FED EX EA 7-5310-72538.
